Some Properties of Digital Covering Spaces


BOXER L., KARACA İ.

JOURNAL OF MATHEMATICAL IMAGING AND VISION, vol.37, no.1, pp.17-26, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1007/s10851-010-0189-3
  • Title of Journal : JOURNAL OF MATHEMATICAL IMAGING AND VISION
  • Page Numbers: pp.17-26

Abstract

In this paper, we study digital versions of some properties of covering spaces from algebraic topology. Among our results are some that correct or improve upon the presentation of assertions in earlier papers (Boxer and Karaca in J. Math. Imaging Vis. 32:23-29, 2008; Han in Inf. Sci. 177:3731-3748, 2007; Han in Inf. Sci. 178:550-561, 2008).